Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe cramps, pain in the abdomen, sweaty, rectal discharge, change in urine, constant diarrhoea. Reason?

Hi, for a while i have been having severe cramping and pain in my abdomen however not so much anymore- however i do still have a very bad sweat problem.. i am always very hot and sweaty even when doing nothing. Over the past few days i have been noticing rectal discharge and a change in my urine . Ontop of all this i have constant diarrhoea and always feel waves of sickness, (at the moment i have a throat infection aswell) I m 24 years old and never had an std but i think this could be something bad and could have been infecting me for a while. I haven t been to the clinic in a year. what could this be? please help
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, I would suggest that you should get yourself clinically examined and investigated by a medical professional. It seems that you might be having infection of the gastrointestinal tract.

Following investigations may be helpful :-
1. Complete Blood Count ( CBC ).
2. Stool examination.
3. Liver Function Test ( LFT ).
4. Urine examination.

I would advise that you should take an antacid like Omeprazole 40mg once a day before meals along with Domperidone 30mg. You may need an antibiotic along with antiamoebic for cure of your infection.
Further medical management can be planned after knowing the reports of your investigations.

You should eat light meals prepared under hygienic conditions. Also take care of your hydration.

I hope this is helpful to you.
Answered: Wed, 27 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor